Center for diffusion of mathematic journals

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table of contents for this volume | Previous article | Next article
Johannes Sjöstrand
Pseudospectrum for differential operators
Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Exp. No. 16, 9 p.
Article PDF | Reviews MR 2030711 | Zbl 1061.35067 | 1 citation in Cedram

Bibliography

[1] J. Bokobza, A. Unterberger, Les opérateurs pseudodifférentiels d’ordre variable, C.R.A.S. Paris 261(1965), 2271–2273.  Zbl 0143.37003
[2] E. B. Davies, Non-selfadjoint differential operators, Bull. London Math. Soc. 34(5)(2002), 513–532.  MR 1912874 |  Zbl 1052.47042
[3] E. B. Davies, Semi-classical states for non-self-adjoint Schrödinger operators, Comm. Math. Phys., 200(1999), 35–41.  MR 1671904 |  Zbl 0921.47060
[4] N. Dencker, J. Sjöstrand, M. Zworski, Pseudospectra of semi-classical (pseudo)differential operators, Comm. P. Appl. Math., to appear.  Zbl 1054.35035
[5] M. Hager, Thèse, In preparation.
[6] B. Helffer, J. Sjöstrand, Résonances en limite semi-classique, Mémoires de la S.M.F. 114(3)(1986). Numdam |  MR 871788 |  Zbl 0631.35075
[7] L. Hörmander, The analysis of linear partial differential operators, I–IV, Springer verlag 1983–1985.
[8] L. Hörmander, Differential operators of principal type, Math. Ann. 140(1960), 124–146; Differential equations without solutions, Math. Ann. 140(1960), 169–173.  MR 130574 |  Zbl 0090.08101
[9] M. Kashiwara, T. Kawai, Microhyperbolic pseudo-differential operators, I, J. Math. Soc. Japan 27(1975), 359–404.  MR 377998 |  Zbl 0305.35066
[10] A. Martinez, Resonance free domains for non globally analytic potentials, Ann. Henri Poincaré 4(2002), 739–756.  MR 1933368 |  Zbl 1026.81012
[11] M. Sato, T. Kawai, M. Kashiwara, Microfunctions and pseudo-differential equations. Hyperfunctions and pseudo-differential equations pp. 265–529. Lecture Notes in Math., Vol. 287, Springer, Berlin, 1973.  MR 420735 |  Zbl 0277.46039
[12] L.N. Trefethen, S.J. Chapman, Wave packet pseudomodes of twisted Toeplitz matrices, preprint (2002).  MR 2059680
[13] A. Unterberger, Résolution d’équations aux dérivées partielles dans des espaces de distributions d’ordre variable, Ann. Inst. Fourier, 21(2)(1971), 85–128. Cedram |  Zbl 0205.43104
[14] M. Zworski, A remark on a paper by E.B. Davies, Proc. A.M.S., 129(2001), 2955-2957.  MR 1840099 |  Zbl 0981.35107
[15] M. Zworski, Numerical linear algebra and solvability of partial differential equations, Comm. Math. Phys. 229(2002), 293–307.  MR 1923176 |  Zbl 1021.35077
Copyright Cellule MathDoc 2019 | Credit | Site Map